# SDR UIEA2019052104263

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,167 hours, 17,169 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, "L GEN DRIVE" EICAS MSG WITH L DRIVE OVHD LIGHT AND L GEN OFF LIGHT. REMOVED ILLUMINATED FOR ABOUT 30 SEC AFTER L ENG AT IDLE THEN WENT OUT.( BITE BPCU IAW FIM 24-20 FAULT TREE 801. L GEN OIL LOW MESSAGE FAULT DISPLAYED. SERVICED IDG OIL IAW AMM 12-13-02. OIL LEVEL CHECK GOOD.  )
